# SDR QXEA2009102600841

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 295 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS 295.00 ATTACH FLANGE STR 27 - STR 26R.  REMOVED RIVETS TO ALLOW ACCESS TO CORROSION IAW SRM 51-42-06.  BLENDED .003 DEEP 2.5 INCH LONG BY .5 INCH WIDE.  REMAINING MATERIAL .047 INCH OUT OF TOTAL THICKNESS OF .050.  BLEND IS WITHIN LIMITS PER SRM 53-12-06.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11, 51-25-06 AND 51-25-16.
